2017
Том 69
№ 4

All Issues

Volume 42, № 3, 1990

Article (Ukrainian)

The ideas of Krylov and Bogolyubov in the theory of differential equations and mathematical physics and their development

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 291–302

Article (Ukrainian)

Groups in which all not completely factorable subgroups have a primary supplement

Atamas' V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 302–308

Article (Ukrainian)

Linear programming over ordered bodies

Babikov G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 308-312

Article (Ukrainian)

Factorization of transfer functions. I. (+).regular factorization

Do Kong Khan'

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 312–317

Article (Ukrainian)

Extremal lengths and green capacities of condensers

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 317–323

Article (Ukrainian)

Bases of exponentials in the spaces Ep(Dn) on a poly-polygon and the representation of the functions from this class in the form of sums of periodic functions

Ibragimov G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 324–332

Article (Ukrainian)

Mixed products of multiplicative systems without discontinuities of the second kind

Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 332–340

Article (Ukrainian)

Locally nilpotent groups with the min ? ∞ ? n

Kurdachenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 340-346

Article (Ukrainian)

Coisotropic invariant tori of hamiltonian systems of the quasiclassical theory of motion of a conduction electron

Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 346-351

Article (Ukrainian)

Metrizability in a space of subgroups of a Lie group

Panasyuk S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 351-355

Article (Ukrainian)

Nonlinear Schrodinger equation on a semi-axis and an inverse problem associated with it

Sakhnovich A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 356-363

Article (Ukrainian)

Growth of horizontal rays of analytic functions represented by Dirichlet series

Skaskiv O. B., Sorokivskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 363-371

Article (Ukrainian)

A certain functional algebra

Chernov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 372-377

Article (Ukrainian)

Impulse systems with fixed moments of shocks of general position: The structure of the set of moments of the shocks

Trofimchuk E. P., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 378–383

Article (Ukrainian)

A linear interpretation of the flag geometries of Chevalley groups

Ustimenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 383–387

Article (Ukrainian)

An implicit canonical equation in Hilbert space

Krein S. G., Utochkina E. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 388-390

Article (Ukrainian)

A lower estimate of the sum of the capacities of condensers

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 390-393

Article (Ukrainian)

Analyticity with respect to a parameter of regular solutions of weakly nonlinear singularly perturbed problems

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 393-398

Article (Ukrainian)

Infinite-dimensional equations with the Levy Laplacian and some variational problems

Sokolovskii V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 398-401

Article (Ukrainian)

Exponential stability of an invariant torus of a nonlinear countable system of differential equations

Avdeyuk P. I., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 401–405

Article (Ukrainian)

Approximation of weakly differentiable periodic functions

Bushev D. M., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 406-412

Article (Ukrainian)

Inverse problem of the calculus of variation, its application to integration of an ordinary non-linear second order differential equation

Kabal'skii M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 413-418

Article (Ukrainian)

Isomorphisms of Sylow p-subgroups of the restricted linear group II. Main theorem

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 418–421

Article (Ukrainian)

Self-adjointness of a certain integrodifferential operator

Lukovsky I. O., Timokha A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 421-423

Article (Ukrainian)

Topological classification of nonhomogeneous differential equations

Nguen Van Min'

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 423–426

Article (Ukrainian)

Infinitesimal algebras for the hypercomplex system SO(4)//SO(2)

Podkolzin G. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 427–429